# SDR ARWA20011210

- Difficulty date: December 18, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC85F54
- Aircraft serial: 45667
- Aircraft time: 70,379 hours, 23,561 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Brace
- Part number: 57714073
- Part serial: 570003
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT FLIGHT LEVEL 31.0 HEARD LOUD BANG NOISE UNDER COCKPIT AREA, ALSO ON APPROACH LOWERING GEAR LARGE BANG AND AIRCRAFT SHOOK.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND LT NOSE LANDING GEAR SIDE BRACE RETRACT ACT LUG BROKEN.  REMOVED AND REPLACED LT NOSE LANDING GEAR SIDE BRACE IAW MM 32-2-0.  PERFORMED NOSE LANDING GEAR OPS CHECK IAW MM 32-2-0.  OPS NORMAL, NO LEAKS NOTED.
